# SDR AALA201704279007

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 44,291 hours, 28,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXITS LIGHTS OVER 2LAND 2R NOT ILLUMINATING WHILE OTHERS ARE ILLUMINATED. TROUBLESHOT AND PERFORMED OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTING FROM THE FLIGHT DECK. CHECKS GOOD.
